# SDR SWAA2022021623234

- Difficulty date: April 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-7H4
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RH MLG FWD TRUNNION FITTING I/B LOWER LUG FACE HAS CORROSION / CORROSION ON RH MLG FWD TRUNNION FITTING I/B LOWER LUG FACE WAS REPAIRED BY ASKO PROCESSING INC. SEE ATTACHED 8130-3 WORK ORDER # 30794.
